Title

Make 'em pay up

SelectedWorks Author Profiles:

Carl J. Pacini

Document Type

Article

Publication Date

2002

Date Issued

January 2002

Date Available

March 2014

ISSN

0021-8448

Comments

Citation only. Full-text article is available only through licensed access provided by the publisher. Published in Journal of Accountancy, 194(4), 67-69, 73. Members of the USF System may access the full-text of the article through the authenticated link provided.

Language

en_US

Publisher

American Institute of Certified Public Accountants

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.